# SDR FDEA201404290882

- Difficulty date: April 29, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 61,113 hours, 13,968 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67291
- Part serial: 051
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT LE LOWER SURFACE FOUND DENT AT XOS 601.  REPAIRED IAW SRM 57-40-01 FIGURE 201 REPAIR 3 REV 55 AND EA 1-5750-T0307828 PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 121.
